Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 205686, 20 pages
Research Article

A Positivity-Preserving Numerical Scheme for Nonlinear Option Pricing Models

College of Sciences, China University of Mining and Technology, Jiangsu, Xuzhou 221116, China

Received 31 August 2012; Accepted 17 November 2012

Academic Editor: Mohamad Alwash

Copyright © 2012 Shengwu Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Shengwu Zhou, Lei Han, Wei Li, Yan Zhang, and Miao Han, “A positivity-preserving numerical scheme for option pricing model with transaction costs under jump-diffusion process,” Computational and Applied Mathematics, 2014. View at Publisher · View at Google Scholar
  • Jianqiang Guo, and Wansheng Wang, “An Unconditionally Stable, Positivity-Preserving Splitting Scheme for Nonlinear Black-Scholes Equation with Transaction Costs,” The Scientific World Journal, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar